# SDR DALA2021121507739

- Difficulty date: December 11, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 66,533 hours, 30,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 EXTERIOR FUSELAGE UPPER CROWN OUTER SURFACE AT FR 69+18 STGR 1R-2R HAS CORROSION. CORRECTIVE ACTION: COMPLIED WITH DELTA ERA 595543-14 REV. ORIGINAL. (2048484)
